# SDR AALA20170127014

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,283 hours, 14,882 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. LHR-RDU FLIGHT RETURNED TO LHR. OVERWEIGHT LANDING UNEVENTFUL. LEFT ENGINE FUEL FILTER EICAS MESSAGE RECEIVED AFTER TAKEOFF. REMOVED AND REPLACED FUEL FILTER IAW AMM 73-11-03 AND SIC 4919. OPERATIONAL CHECK GOOD.
